# SDR ERAA093705

- Difficulty date: August 19, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N135EH
- Make and model: Bolkms BO105A
- Aircraft serial: S675
- Aircraft time: 13,774 hours
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 252464430NH
- Part serial: 330035
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL IDLES BELOW 59 PERCENT AND WILL NOT ADJUST UP.  MAKING VALVE FUEL FLOW ON HOT SIDE, IDLE FOUND ADJUSTABLE, CUTOFF SHAFT LEAKING.  A REPAIRED AND TESTED IAW MFG OHM FORM 15-602E.
